MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 14 GA X 8IN (20 CM); CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 14 GA X 8IN (20 CM); CATHETER PERCUTANEOUS
Catalog Number ES-04701
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the doctor found the ars leak during use on the patient.The user changed a new one.The patient condition is fine.No medical intervention was required.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.

Brand Name
ARROW CVC SET: 14 GA X 8IN (20 CM)
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19849992
Report Number3006425876-2024-00737
Device Sequence Number6409062
Product Code DQY
UDI-Device Identifier00801902108395
UDI-Public(01)00801902108395(11)211124(17)261031(10)71F21L1583(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberES-04701
Device Lot Number71F21L1583
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date07/29/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown